# SDR FOTR3418312032012

- Difficulty date: September 8, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 71,741 hours, 24,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Damaged
- Location: Zone 200
- Part time: 71,741 hours, 24,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE ON TEAR STRAP AT BS 660 BETWEEN STR 8L-10L.  REPAIRED ON FAS WO 21197, NR34183.
